L.F. asks from Ickesburg, PA on August 24, 2009
Yaz Birth Control Side Effects
Hello Ladies- I really hope this question doesn’t offend anyone, I have been on Yaz for about three months now, soon will start my fourth pack. I have had nothing but good results as far as my mood and fatigue. I love that I only get my period for three days and it really helps all my PMDD symptoms. Here’s my problem- I had read on a previous post about someone being on this and having problems “in their love life”. My boyfriend of two years is starting to get a complex and I never had any problems before taking the Yaz, with being intimate with him. I have the drive but never make it to the finish line-so to speak. Can anyone tell me if this side effect will go away or if anyone has had this same issue? I am under a good deal of stress with my ex, work and the everyday things but this has never effected me this way before. I have an appointment with my OB in October. I have been on bc for the last 7 years, I got off of it to have my daughter but have been on it every since. I have a hard time with many of them b/c I have frequent migraines and have to be careful which pill I take.
I know some people do not like the pill but it has worked for me. Thank you for any responses and suggestions.
L.C. answers from Houston on August 24, 2009
I've been on Yaz for about 2 years now and I've never noticed that kind of problem. I don't have much of a drive but I figured that's because I work full time, am constantly stressed out, chasing a 2 yr old around, and by the end of the day I'm just exhausted. However, when things are going well, there's not been a problem getting the big O. I would definitely call your OB and ask about that. The more you worry about, the harder it will be for you to relax and 'enjoy' yourself... KWIM? Good luck!
1 mom found this helpful
M.H. answers from Sharon on August 25, 2009
Had the same story as you. Got on the pill, loved it, had the one side effect of never "getting there" not even after literally HOURS of attention. Took getting off of it and then then going through a few cycles for my cycle to get back to its natural, unregulated rhythm and then I didn't have such a difficult time in intimate matters anymore.
H.L. answers from Philadelphia on August 25, 2009
I have been on Yaz for years and I have the same problem, but it has gotten better. I also get migraines and feel like Yaz has been the best pill that doesn't make them worse. And that side effect has gotten better with time, we just don't get the frequency we used to.
A.B. answers from Reading on August 25, 2009
I haven't been on the pill for a few years (childbearing ;) BUT I have had similar "side effects" in the past. I've never taken Yaz but I'd assume it holds some of the same effects. Talk to your OBGYN. There may be another seasonal pill that you could try. That's what worked for me - a different brand...problem solved. Good Luck. I know what you're going through can be REALLY unbelievably frustrating. You don't think things like that are that important in a relationship or your life until something like this happens.